IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/451

Title: Representations and Positive Definite Functions on Hypergroups
Authors: Nasr-Isfahani, A.
Keywords: Hypergroup
Representation
Positive Definite Function
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 4, (1999), 283p-296p
Abstract: Some relationships between representations of a hypergroup X, its algebras, and positive definite functions on X are studied. Also, various types of convergence of positive definite functions on X are discussed.
URI: http://hdl.handle.net/10525/451
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol25-num4-1999-p283-p296.pdf482.43 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback